# SDR SWAA2022092070216

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 28,755 hours, 13,196 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Broken
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ASSIST HANDLE IS BROKEN / [01] REMOVED AND REPLACED HANDLE IAW AMM. 52-41-31.
